# SDR 96ZZZX3862

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2606L
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0778
- Engine: Lyc O235L2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Elbow
- Part number: AN9151D
- Condition: Failed
- Location: Hobbs Switch
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELBOW P/N AN915-1D WAS INSTALLED IN THE OIL PRESSURE/HOBBS SWITCH SYSTEM OFF THE BACK OF THE ACCESSORY CASE.  THE INSTALLATION OF THE HOBBS PRESSURE SWITCH WAS NOT DONE IAW THE MANUFACTURERS IPC.  THE SWITCHES WERE NOT INSTALLED AND SUPPORTED CORRECTLY.  AFTER TIME AND ENGINE VIBRATION, THE FITTING BROKE CAUSING ALL THE ENGINE OIL TO BE PUMPED OUT.
